Tohoku Mathematical Journal

Existence and continuous dependence of mild solutions to semilinear functional-differential equations in Banach spaces

Jong Son Shin and Toshiki Naito

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 51, Number 4 (1999), 555-583.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178224719

Digital Object Identifier
doi:10.2748/tmj/1178224719

Mathematical Reviews number (MathSciNet)
MR1725626

Zentralblatt MATH identifier
0964.34068

Subjects
Primary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx]
Secondary: 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20] 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]

Citation

Shin, Jong Son; Naito, Toshiki. Existence and continuous dependence of mild solutions to semilinear functional-differential equations in Banach spaces. Tohoku Math. J. (2) 51 (1999), no. 4, 555--583. doi:10.2748/tmj/1178224719. https://projecteuclid.org/euclid.tmj/1178224719


Export citation

References

  • [1] D BOTHE, Multivalued differential equations on graphs and applications, Dissertation, Gesamthochschule Paderborn, 1992
  • [2] K. DEIMLING, Multivalued Differential Equations, Walter de Gruyter, Berlin, New York, 1992
  • [3] J K HALE AND J KATO, Phase spaces for retarded equation with infinite delay, Funkcial Ekvac. 21 (1978), 11-41.
  • [4] Y HINO, S. MURAKAMI AND T. NAITO, Functional Differential Equations with Infinite Delay, Lectur Notes in Math 1473, Springer-Verlag, 1991.
  • [5] H. P HEINZ, Theorems of Ascoli type involving measures of noncompactness, Nonlinear Anal 5 (1981), 277-286.
  • [6] H P HEINZ, On the behavior of measures of noncompactness with respect to differentiation and integratio of vector-valued function, Nonlinear Anal 7 (1983), 1351-1371
  • [7] H. R HENRIQUEZ, Periodic solutions of quasi-linear partial functionaldifferential equations with unbounde delay, Funkcial Ekvac. 37 (1994), 329-344
  • [8] T. IWAMIYA, Global existence of mild solutions to semilinear differential equations in Banach spaces, Hi roshima Math. J 16 (1986), 499-530.
  • [9] M. A. KRASNOSELSK, S. G. KREIN AND P. E SOBOLEVSKII, On differential equations with unbounde operators in Banach spaces, Dokl. Akad. Nauk SSSR 111 (1956), 19-22
  • [10] V. LAKSHMIKANTHAM AND S LEELA, Nonlinear Differential Equations in Abstract Spaces, Internationa Series in Nonlinear Mathematics Theory, Methods and Applications 2, Pergamon Press, Oxford-New York, 1981
  • [11] R. H MARTIN, JR, Nonlinear Operators and Differential Equations in Banach Spaces, Wiley-Intersci, Ne York, 1976.
  • [12] R D NUSSBAUM, A generalization of the Ascoli theorem and an application to functional differential equa tions, J Math. Anal Appl. 35 (1971), 600-610
  • [13] H MONCH AND G F HARTEN, On the Cauchy problem for ordinary differential equations in Banach spaces, Arch Math 39 (1982), 153-160.
  • [14] A PAZY, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, 198
  • [15] K. SCHUMACHER, Existence and continuous dependence for functional differential equations with infinit delay, Arch Rational Mech. Anal 7 (1978), 315-334
  • [16] K SCHUMACHER, Remarks on semilinear partial functional differential equations with infinite delay, J. Math Anal Appl 80 (1981), 261-290.
  • [17] J. S SHIN, An existence theorem of functional differential equations with infinite delay in a Banach space, Funkcial. Ekvac. 30 (1987), 19-29.
  • [18] J. S SHIN, On the uniqueness of solutions for functional differential equations with infinite delay, Funkcia Ekvac 30 (1987), 225-236.
  • [19] J S. SHIN, Existence of solutions and Kamke's theorem for functional differential equations in Banach spaces, J Differential Equations 81 (1989), 294-312.
  • [20] J S. SHIN, Kneser type theorems for functional differential equations in a Banach space, Funkcial Ekavc. 3 (1992), 451-466
  • [21] J S SHIN, Uniqueness of mild solutions to semilinear functional differential equations in Banach spaces, Proc. International Symp, World Scientific, Singapore, Funct Differ. Equ. (1991), 334-338
  • [22] J S. SHIN, Comparison theorems and uniqueness of mild solutions to semilinear functional differential equa tions in Banach spaces, Nonlinear Anal 23 (1994), 825-847
  • [23] J. S SHIN AND T. NAITO, Semi-Fredholm operators and periodic solutions for linear functionaldifferentia equations in Banach spaces, J Differential Equations 153 (1999), 407-441
  • [24] C C TRAVIS AND G F WEBB, Existence and stability for partial functional differential equations, Tran Amer Math. Soc 200 (1974), 395-418.
  • [25] T. YOSHIZAWA, Stability Theory by Liapunove's Second Method, Publications of the Mathematical Societ of Japan, No. 9, The Mathematical Society of Japan, Tokyo, 1966